# SDR DHL2004801553

- Difficulty date: September 27, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 1130: LT OB FLAP L/E UPPER PART PLATING WORN, XF 345.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG R51-R08, FAA FORM 8110-3 DATED 09-24-2004. REMOVED FASTENERS IAW SRM 51-1-21. TRIMMED OUT DAMAGED SKIN SEGMENT IAW DWG W51-R08. FABRICATED NEW SKIN SEGMENT (AL2024-T3 0.063) INTERNAL SPLICE DOUBLER (2024-T3AL 0.071) IAW DWG W51-R08. CLEANED, TREATED AND PRIMED REPAIRED AREA NEW SKIN SEGMENT INTERIOR, INTERNAL SPLICE DOUBLER IAW SRM 51-1-8B. APPLIED SEALANT TO ALL FAYING SURFACES IAW SRM 51-1-11. INSTALLED NEW SKIN SEGMENT AND INTERNAL SPLICE DOUBLER IAW DWG W51-R08.
